# SDR AALA202407247377

- Difficulty date: July 17, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 43,638 hours, 18,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Gouged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT THE GATE, DOOR 1L WILL NOT OPEN STUCK CLOSED, IF IT DOES OPEN IT ONLY OPENS PARTIALLY. **SUPPLEMENTAL REPORT FOR (AALA2024071847980): SLIDE REMOVED AND REPLACED ((AALA2024071847980)), PER AMM 25-66-01. ALSO DISCOVER DURING INSPECTION THAT L1 ENTRY DOOR GUIDE ARM AND ROLLER ASSY LOWER RADIUS LINK HAS A GOUGE AND MINOR WEAR AT THE PIN HOLE LOCATION. BLENDED GOUGED AREA AND APPLIED CHEMICAL CONVERSION COATING ((AALA202407247377)). L1 ENTRY DOOR OPERATES EASILY AND SMOOTHLY, PER EA 356348**(CLOSED).
